# SDR UPS01236387

- Difficulty date: July 3, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON INTERCOSTAL AT STR 17R AT BS 830     INTERCOSTAL REPLACED IAW SRM 51-30-1
